Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 10, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Mar 1, 2017, 8:15 AM EST for Brooke County, Marshall County, Ohio County, West Virginia; 5 counties in Pennsylvania; Belmont County, Harrison County, Jefferson County, Ohio. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 1, 2017, 8:15 AM EST (13:15 UTC)
- Expired
- Mar 1, 2017, 8:50 AM EST
- In force
- 35 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Belmont County, OH, Harrison County, OH, Jefferson County, OH, Allegheny County, PA, Fayette County, PA, Greene County, PA, Washington County, PA, Westmoreland County, PA, Brooke County, WV, Marshall County, WV, Ohio County, WV
The radar
The Pittsburgh radar (KPBZ), 58 km from the middle of the area, began a volume at 13:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 1, 8:30 AM EST | TSTM WND DMG | Triadelphia, WV | TREES DOWN ON MIDDLE CREEK RD...CORRECTED FOR PROPER TIME |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 1.3 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 991 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 605 m²/s²
- 0-3 km storm-relative helicity
- 588 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
005
WUUS51 KPBZ 011315
SVRPBZ
OHC013-067-081-PAC003-051-059-125-129-WVC009-051-069-011400-
/O.NEW.KPBZ.SV.W.0010.170301T1315Z-170301T1400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pittsburgh PA
815 AM EST WED MAR 1 2017
The National Weather Service in Pittsburgh has issued a
* Severe Thunderstorm Warning for...
Southeastern Harrison County in east central Ohio...
South central Jefferson County in east central Ohio...
Eastern Belmont County in east central Ohio...
Washington County in southwestern Pennsylvania...
South central Allegheny County in southwestern Pennsylvania...
Western Westmoreland County in southwestern Pennsylvania...
Northern Greene County in southwestern Pennsylvania...
Northwestern Fayette County in southwestern Pennsylvania...
Ohio County in northern West Virginia...
Northeastern Marshall County in northern West Virginia...
Southern Brooke County in northern West Virginia...
* Until 900 AM EST.
* At 814 AM EST, a severe thunderstorm was located over Wheeling,
moving east at 85 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar.
IMPACT...Expect damage to trees and power lines, resulting in some
power outages.
* Locations impacted include...
Bethel Park... Wheeling...
McMurray... Washington...
Moundsville... Canonsburg...
Martins Ferry... St. Clairsville...
Bellaire... Warwood...
Bethlehem... West Liberty...
This includes the following highways...
Interstate 70 in Ohio between mile markers 217 and 225.
Interstate 70 in West Virginia between mile markers 0 and 14.
Interstate 70 in Pennsylvania between mile markers 0 and 42.
Interstate 79 in Pennsylvania between mile markers 16 and 21.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 3992 8091 4020 8091 4033 7986 3991 7983
TIME...MOT...LOC 1314Z 262DEG 75KT 4005 8074
HAIL...<.75IN
WIND...60MPH
$$
342 follow-up statements
819
WWUS51 KPBZ 011332
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
832 AM EST WED MAR 1 2017
OHC013-067-081-PAC003-051-059-125-129-WVC009-051-069-011400-
/O.CON.KPBZ.SV.W.0010.000000T0000Z-170301T1400Z/
Harrison OH-Jefferson OH-Belmont OH-Washington PA-Allegheny PA-
Westmoreland PA-Greene PA-Fayette PA-Ohio WV-Marshall WV-Brooke WV-
832 AM EST WED MAR 1 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM EST
FOR SOUTHEASTERN HARRISON...SOUTH CENTRAL JEFFERSON...EASTERN
BELMONT...WASHINGTON...SOUTH CENTRAL ALLEGHENY...WESTERN
WESTMORELAND...NORTHERN GREENE...NORTHWESTERN FAYETTE...OHIO...
NORTHEASTERN MARSHALL AND SOUTHERN BROOKE COUNTIES...
At 832 AM EST, a severe thunderstorm was located over Bethlehem,
moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar.
IMPACT...Expect damage to trees and power lines, resulting in some
power outages.
Locations impacted include...
Bethel Park... Wheeling...
McMurray... Washington...
Moundsville... Canonsburg...
Martins Ferry... St. Clairsville...
Bellaire... Warwood...
Bethlehem... West Liberty...
This includes the following highways...
Interstate 70 in Ohio between mile markers 217 and 225.
Interstate 70 in West Virginia between mile markers 0 and 14.
Interstate 70 in Pennsylvania between mile markers 0 and 42.
Interstate 79 in Pennsylvania between mile markers 16 and 21.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 3992 8091 4020 8091 4033 7986 3991 7983
TIME...MOT...LOC 1332Z 261DEG 40KT 4001 8068
HAIL...<.75IN
WIND...60MPH
$$
34113
WWUS51 KPBZ 011350
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
850 AM EST WED MAR 1 2017
OHC013-067-081-PAC003-051-059-125-129-WVC009-051-069-011358-
/O.CAN.KPBZ.SV.W.0010.000000T0000Z-170301T1400Z/
Harrison OH-Jefferson OH-Belmont OH-Washington PA-Allegheny PA-
Westmoreland PA-Greene PA-Fayette PA-Ohio WV-Marshall WV-Brooke WV-
850 AM EST WED MAR 1 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HARRISON...SOUTH
CENTRAL JEFFERSON...EASTERN BELMONT...WASHINGTON...SOUTH CENTRAL
ALLEGHENY...WESTERN WESTMORELAND...NORTHERN GREENE...NORTHWESTERN
FAYETTE...OHIO...NORTHEASTERN MARSHALL AND SOUTHERN BROOKE COUNTIES
IS CANCELLED...
The storm that prompted the warning has weakened below severe limits
and no longer pose an immediate threat to life and property.
Therefore, the warning has been cancelled. However gusty winds are
still possible with this thunderstorm.
LAT...LON 3992 8091 4020 8091 4033 7986 3991 7983
TIME...MOT...LOC 1347Z 262DEG 75KT 4006 8023
$$
34What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 1, 2:47 AM EST, 5 hours 28 minutes earlier.
Area forecast discussion, Mar 1, 2:47 AM EST, 5 hours 28 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
247 AM EST Wed Mar 1 2017
.SYNOPSIS...
The advance of a strong cold front has brought showers and
thunderstorms to the Upper Ohio Region for today.
&&
.NEAR TERM /THROUGH TODAY/...
The first convective assault is underway this morning on the
Upper Ohio Region.
Showers and thunderstorms with potential for damaging wind and
isolated tornadoes remain the primary problem of the day given
strong deep layer shear; however, the initial clusters is expected
to be elevated/lacking in surface based instability, a condition
that will eventually be alleviated as the day progresses.
Heavy rainfall potential is also being monitored, especially
over areas along and south of I 70 where rain fell yesterday and
where instability and storm-track indications are better for
today. A flash flood watch was issued for areas generally from
Pit southward. Expect 1 to 2 inches of rain with locally higher
amounts possible.
Late day cold frontal passage will end these threats and return
cold and snow showers chances to the region. Wind gusts behind
the front are expected to approach advisory criteria as cold
advection at the top of the boundary layer improves mixing. An
HWO mention will suffice for this mornings package given the
ongoing issues.
&&
.SHORT TERM /TONIGHT THROUGH FRIDAY/...
After the FROPA, upper troughing, cold advection, and limited
lake and terrain enhancement should result in scattered snow
showers through Thursday as temperatures return to sub average.
Clipper system which has been well-advertised by the models
digs over the region on Thursday night with some accumulating
snow expected. Snow showers should linger and possibly
reenhance Friday afternoon with steep low-level lapse rates.
Accumulation rates may initially struggle with warm ground, but
cannot rule out the eventual need for a winter weather advisory
in at least the ridges.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
Troughing pattern in the wake of the clipper Saturday
transitions to a more zonal/flat ridge pattern for Sunday and
Monday, and then a more amplified pattern once again by Tuesday
with another trough/front approaching. Mainly dry weather for
Saturday may be followed by a weak disturbance on Sunday, and
then better precipitation chances thereafter as southwest flow
and moisture ramp up again. Below average temperatures at the
start will rise moderate early in the new week.
&&
.AVIATION /07Z WEDNESDAY THROUGH SUNDAY/...
Shortwaves ahead of an approaching cold front should result in
mainly MVFR conditions through early this morning. The waves
should spread showers and thunderstorms across the region
through this morning with occasional IFR possible, with
additional showers and possible thunderstorms are expected with
the passage of the cold front this afternoon.
A strong jet in place will result in a LLWS potential early
until mixing begins later this morning results in mixing some of
this wind to the ground as sfc gusts. A strong pressure gradient
and cold advection should keep strong W gusts in the TAF
tonight.
.OUTLOOK...
Periodic restrictions are likely through Friday as cold low
pressure crosses the region.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...Flash Flood Watch from 6 AM EST this morning through this
evening for MDZ001.
OH...Flash Flood Watch from 6 AM EST this morning through this
evening for OHZ057>059-068-069.
PA...Flash Flood Watch from 6 AM EST this morning through this
evening for PAZ021-029-031-073>076.
WV...Flash Flood Watch from 6 AM EST this morning through this
evening for WVZ002>004-012-021-509>514.
&&
15/07Hazardous weather outlook, Mar 1, 2:45 AM EST, 5 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Pittsburgh PA 245 AM EST Wed Mar 1 2017 MDZ001-OHZ057>059-068-069-PAZ021-029-031-073>076-WVZ002>004-012-021- 509>514-020745- Garrett-Muskingum-Guernsey-Belmont-Noble-Monroe-Allegheny-Washington- Greene-Westmoreland-Westmoreland Ridges-Fayette-Fayette Ridges- Brooke-Ohio-Marshall-Wetzel-Marion-Monongalia- Ridges of Eastern Monongalia and Northwestern Preston-Preston- Eastern Preston-Western Tucker-Eastern Tucker- 245 AM EST Wed Mar 1 2017 ...FLASH FLOOD WATCH IN EFFECT FROM 6 AM EST THIS MORNING THROUGH THIS EVENING... This Hazardous Weather Outlook is for western Maryland, east central Ohio, southwest Pennsylvania, northern West Virginia and northern panhandle of West Virginia. .DAY ONE...Today and Tonight. There is an enhanced risk of severe thunderstorms today. The main severe threat is expected to be damaging wind. Isolated tornadoes are also possible. Also, please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. A cold front will end these threats by this evening, but wind gusts in excess of 40 mph may require a wind advisory, especially over the ridges. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Accumulating snowfall is expected on Thursday night and early Friday. An Advisory may be required, especially over the higher elevations. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. OHZ039>041-048>050-PAZ007>009-013>016-020-022-023-WVZ001-020745- Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson-Mercer- Venango-Forest-Lawrence-Butler-Clarion-Beaver-Armstrong-Indiana- Hancock- 245 AM EST Wed Mar 1 2017 This Hazardous Weather Outlook is for east central Ohio, northwest Pennsylvania, west central Pennsylvania, western Pennsylvania and northern West Virginia. .DAY ONE...Today and Tonight. Severe thunderstorms are possible today with the main threat coming from damaging wind. A cold front will end that threat by this evening, but wind gusts in excess of 40 mph may require a wind advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Accumulating snowfall is expected on Thursday night and early Friday. An Advisory may be required. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. 15
In the hours before
Special weather statement, Mar 1, 5:32 AM EST, 2 hours 43 minutes before
Special Weather Statement National Weather Service Pittsburgh PA 532 AM EST WED MAR 1 2017 MDZ001-WVZ512-011100- Garrett-Eastern Preston- 532 AM EST WED MAR 1 2017 ...A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL AND GUSTY WIND WILL AFFECT NORTHERN GARRETT AND NORTHEASTERN PRESTON COUNTIES... At 532 AM EST, a strong thunderstorm was located over Friendsville, or 9 miles northwest of Bittinger, moving east at 70 mph. Wind gusts up to 55 mph and small hail are possible with this storm. Locations impacted include... Bittinger... Grantsville... Friendsville... Accident... Merrill... McHenry... Selbysport... New Germany... Piney Grove... Keysers Ridge... Jennings... Mineral Spring... This includes Interstate 68 in Maryland between mile markers 1 and 30. LAT...LON 3955 7903 3956 7948 3971 7946 3972 7893 TIME...MOT...LOC 1032Z 257DEG 61KT 3967 7937 07
Special weather statement, Mar 1, 6:13 AM EST, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
613 AM EST WED MAR 1 2017
PAZ023-073>076-011145-
Fayette Ridges-Westmoreland Ridges-Westmoreland-Indiana-Fayette-
613 AM EST WED MAR 1 2017
...A STRONG THUNDERSTORM CAPABLE OF PRODUCING GUSTY WIND WILL AFFECT
SOUTHERN INDIANA...SOUTHEASTERN WESTMORELAND AND NORTHEASTERN FAYETTE
COUNTIES...
At 612 AM EST, a strong thunderstorm was located 8 miles east of
Mount Pleasant, or 12 miles south of Latrobe, moving east at 70 mph.
Wind gusts up to 55 mph are possible with this storm.
Locations impacted include...
Greensburg... Latrobe...
Mount Pleasant... McChesneytown-Loyalhanna...
Derry... Lawson Heights...
Ligonier... Seven Springs...
Calumet-Norvelt... New Florence...
Youngstown... Laurel Mountain...
This includes Pennsylvania Turnpike between mile markers 80 and 99.
LAT...LON 4018 7913 4018 7914 4016 7914 4016 7916
4013 7917 4011 7919 4012 7921 4010 7923
4009 7926 3997 7934 3997 7953 4029 7955
4040 7898
TIME...MOT...LOC 1112Z 254DEG 59KT 4014 7938
34Local storm report, Mar 1, 7:51 AM EST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
751 AM EST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0751 AM FLASH FLOOD CAMERON 39.83N 80.57W
03/01/2017 MARSHALL WV EMERGENCY MNGR
WOLF RUN ROAD FLOODED
&&
EVENT NUMBER PBZ1700819Local storm report, Mar 1, 7:52 AM EST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
752 AM EST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0751 AM FLASH FLOOD MOUNDSVILLE 39.92N 80.74W
03/01/2017 MARSHALL WV EMERGENCY MNGR
BIG GAVES CREEK OUT OF ITS BANKS AND PARTIALLY FLOODING
ROADS
&&
EVENT NUMBER PBZ1700820Local storm report, Mar 1, 7:53 AM EST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
753 AM EST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 AM FLASH FLOOD GLENDALE 39.95N 80.75W
03/01/2017 MARSHALL WV EMERGENCY MNGR
LITTLE GRAVES CREEK OUT OF ITS BANKS NEAR GLENDALE
&&
EVENT NUMBER PBZ1700821Special weather statement, Mar 1, 7:57 AM EST, 18 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
757 AM EST WED MAR 1 2017
MDZ001-WVZ511-512-011330-
Garrett-Eastern Preston-Preston-
757 AM EST WED MAR 1 2017
...A STRONG THUNDERSTORM CAPABLE OF PRODUCING GUSTY WIND WILL AFFECT
CENTRAL GARRETT AND EAST CENTRAL PRESTON COUNTIES...
At 756 AM EST, a strong thunderstorm was located over Terra Alta,
moving east at 65 mph.
Wind gusts up to 55 mph are possible with this storm.
Locations impacted include...
Mountain Lake Park... Oakland...
Terra Alta... Loch Lynn Heights...
Deer Park... Albright...
Hutton... Deep Creek Lake State Park...
Crellin... Swallow Falls State Park...
McHenry... Big Run State Park...
LAT...LON 3948 7907 3947 7911 3946 7910 3946 7911
3945 7910 3944 7912 3943 7911 3943 7913
3941 7914 3942 7916 3939 7916 3940 7918
3939 7918 3939 7920 3936 7922 3935 7963
3953 7965 3960 7900
TIME...MOT...LOC 1256Z 264DEG 58KT 3945 7954
34The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 12:51 AM EST | Flash Flood Watch | PBZ | Brooke, Hancock, Marion, Marshall, Monongalia, Ohio and 3 more | 12 hr |
| Mar 1, 4:06 AM EST | Special Weather Statement | PBZ | Marshall, Ohio | 39 min |
| Mar 1, 5:02 AM EST | Severe Thunderstorm Warning | PBZ | Marion, Monongalia, Preston | 28 min |
| Mar 1, 7:35 AM EST | Areal Flood Warning | PBZ | Marshall, Ohio, Wetzel | 36 hr |
| Mar 1, 7:56 AM EST | Areal Flood Warning | PBZ | Marion, Monongalia, Preston, Tucker, Wetzel | 9 hr |
| Mar 1, 9:00 AM EST | Severe Thunderstorm Warning | PBZ | Marshall, Ohio, Wetzel | 45 min |
| Mar 1, 9:36 AM EST | Tornado Warning | PBZ | Marshall, Wetzel | 9 min |
| Mar 1, 9:44 AM EST | Tornado Warning | PBZ | Marshall, Wetzel | 31 min |
| Mar 1, 10:17 AM EST | Severe Thunderstorm Warning | PBZ | Marion, Marshall, Monongalia, Wetzel | 43 min |
| Mar 1, 11:00 AM EST | Special Weather Statement | PBZ | Preston | 45 min |
| Mar 1, 11:11 AM EST | Severe Thunderstorm Warning | PBZ | Marion, Monongalia, Preston, Tucker | 49 min |
| Mar 1, 12:44 PM EST | Wind Advisory | PBZ | Brooke, Hancock, Marion, Marshall, Monongalia, Ohio and 3 more | 17 hr |
| Mar 1, 5:00 PM EST | Areal Flood Warning | PBZ | Marion, Monongalia, Preston, Tucker, Wetzel | 6 hr |
| Mar 1, 5:26 PM EST | Special Weather Statement | PBZ | Brooke, Hancock | 49 min |
| Mar 1, 3:01 AM EST | Special Weather Statement | PBZ | Mercer, Venango | 44 min |
| Mar 1, 4:25 AM EST | Special Weather Statement | PBZ | Beaver, Butler, Lawrence, Mercer | 50 min |
| Mar 1, 5:26 AM EST | Special Weather Statement | PBZ | Fayette, Greene | 49 min |
| Mar 1, 6:13 AM EST | Special Weather Statement | PBZ | Westmoreland | 32 min |
| Mar 1, 11:36 AM EST | Areal Flood Advisory | PBZ | Allegheny, Indiana, Washington, Westmoreland | 3 hr |
| Mar 1, 4:26 PM EST | Special Weather Statement | PBZ | Mercer | 64 min |
| Mar 1, 5:22 PM EST | Severe Thunderstorm Warning | PBZ | Clarion, Forest, Venango | 23 min |
| Mar 1, 2:56 AM EST | Special Weather Statement | PBZ | Coshocton, Harrison, Tuscarawas | 49 min |
| Mar 1, 10:44 AM EST | Flash Flood Warning | PBZ | Belmont | 3 hr |
| Mar 1, 3:38 PM EST | Special Weather Statement | PBZ | Coshocton, Muskingum, Tuscarawas | 52 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2017Severe Thunderstorm Warnings in West Virginia, 2017Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.